# SDR SWAA2019020729366

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 26,279 hours, 15,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT BATTERY PACK M1675 FAILED TEST.  R&R BATTERY PACK PER AMM.
